# SDR UHLA201505240480

- Difficulty date: May 24, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 26,112 hours, 17,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER SHEET AFT END FWD OF FRAME 86, LBL 10 CORRODED.  R & R THE UPPER SHEET.
